MathSciNet Relay Station
MathSciNet bibliographic data
MR1317083 54C25 (54C55 54F45)
Olszewski, Wojciech Universal separable metrizable spaces of given cohomological dimension. Topology Appl. 61 (1995), no. 3, 293–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement